# SDR UALA2011030401063

- Difficulty date: March 3, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,539 hours, 11,244 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 3ab & 2b
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

3 AB SEAT EMERGENCY LIGHT MISSING.  REPLACED LIGHT, PERFORMED TEST.  ALSO SEAT 2B DID NOT ILLUM, REPLACED LIGHT AT 2B ALSO.  TEST GOOD.
